DOI 10.1053/j.ackd.2019.08.006
The Many Faces of Calcineurin Inhibitor Toxicity-What the FK?
Аннотация
Calcineurin inhibitors (CNIs) are both the savior and Achilles' heel of kidney transplantation. Although CNIs have significantly reduced rates of acute rejection, their numerous toxicities can plague kidney transplant recipients. By 10 years, virtually all allografts will have evidence of CNI nephrotoxicity. CNIs have been strongly associated with hypertension, dyslipidemia, and new onset of diabetes after transplantation-significantly contributing to cardiovascular risk in the kidney transplant recipient. Multiple electrolyte derangements including hyperkalemia, hypomagnesemia, hypercalciuria, metabolic acidosis, and hyperuricemia may be challenging to manage for the clinician. Finally, CNI-associated tremor, gingival hyperplasia, and defects in hair growth can have a significant impact on the transplant recipient's quality of life. In this review, the authors briefly discuss the pharmacokinetics of CNI and discuss the numerous clinically relevant toxicities of commonly used CNIs, cyclosporine and tacrolimus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.